Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Harrison Potter    :chronological  alphabetical  by type  bibtex listing:

  1. Harrison Potter, On Conformal Mappings and Vector Fields, OhioLINK Electronic Theses and Dissertations Center (May, 2008) [view.cgi]  [abs]
  2. VX Dang, H Potter, S Glasgow and S Taylor, Pricing the Asian Call Option, Electronic Proceedings of Undergraduate Mathematics Day, vol. 3 no. 3 (February, 2008), pp. 26 [available here]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320